Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/48984
Title: Pointwise estimates for the Bergman kernel of the weighted Fock space
Author: Marzo Sánchez, Jordi
Ortega Cerdà, Joaquim
Keywords: Funcions de variables complexes
Funcions holomorfes
Functions of complex variables
Holomorphic functions
Issue Date: 4-Jun-2009
Publisher: Springer Verlag
Abstract: We prove upper pointwise estimates for the Bergman kernel of the weighted Fock space of entire functions in $L^{2}(e^{-2\phi}) $ where $\phi$ is a subharmonic function with $\Delta\phi$ a doubling measure. We derive estimates for the canonical solution operator to the inhomogeneous Cauchy-Riemann equation and we characterize the compactness of this operator in terms of $\Delta\phi$.
Note: Versió postprint del document publicat a: DOI 10.1007/s12220-009-9083-x
It is part of: Journal of Geometric Analysis, 2009, vol. 19, num. 4, p. 890-910
Related resource: http://dx.doi.org/10.1007/s12220-009-9083-x
URI: http://hdl.handle.net/2445/48984
ISSN: 1050-6926
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
567420.pdf246.07 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.